Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A characterization of Lašnev spaces


Author: H. H. Hung
Journal: Proc. Amer. Math. Soc. 103 (1988), 1278-1280
MSC: Primary 54C10
DOI: https://doi.org/10.1090/S0002-9939-1988-0955022-3
MathSciNet review: 955022
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give here a characterization of closed images of metrizable spaces in terms of the primitive concept of an ever finer sequence of partitions and a requirement considerably weaker than that of a $ k$-network.


References [Enhancements On Off] (What's this?)

  • [1] L. Foged, A characterization of closed images of metric spaces, Proc. Amer. Math. Soc. 95 (1985), 487-490. MR 806093 (87c:54020)
  • [2] N. Lašnev, Closed images of metric spaces, Soviet Math. Dokl. 7 (1966), 1219-1221.
  • [3] E. Michael, $ {\aleph _0}$-spaces, J. Math. Mech. 15 (1966), 983-1002. MR 0206907 (34:6723)
  • [4] K. Morita and S. Hanai, Closed mappings and metric spaces, Proc. Japan Acad. 32 (1956), 10-14. MR 0087077 (19:299a)
  • [5] J. Nagata, A new characterization of Lašnev spaces, Q & A in General Topology 3 (1985), 70-75. MR 798588
  • [6] -, Characterizations of metrizable and Lašnev spaces in terms of $ g$-function, Q & A in General Topology 4 (1986/87), 129-139. MR 917894 (88k:54048)
  • [7] A. H. Stone, Metrizability of decomposition spaces, Proc. Amer. Math. Soc. 7 (1956), 690-700. MR 0087078 (19:299b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C10

Retrieve articles in all journals with MSC: 54C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0955022-3
Keywords: Metrizable spaces, closed images, $ \sigma $-hereditarily closure-preserving $ k$-networks, $ g$-functions, ever finer sequence of partitions, property weaker than that of a $ k$-network
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society